# SDR DALA2024051405213

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 92,322 hours, 16,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1813 A/C 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: C/W REP CHECK IAW MEL52-11-01. SLIDE ARMED SYSTEM OPERATES NORMALLY (5837098)
